Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 6, Pages 1183–1205 (Mi izv1153)  

This article is cited in 82 scientific papers (total in 82 papers)

Representable functors, Serre functors, and mutations

A. I. Bondal, M. M. Kapranov


Abstract: This paper studies the categorical version of the concept of mutations of an exceptional set, as used in the theory of vector bundles. The basic object of study is a triangulated category with a family of subcategories satisfying the so-called admissibility condition. A natural notion arising here is that of a Serre functor, effecting a certain duality in the triangulated category.
Bibliography: 16 titles.

Full text: PDF file (2716 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:3, 519–541

Bibliographic databases:

UDC: 513.6
MSC: Primary 14F05, 18E30; Secondary 18F20
Received: 21.06.1988

Citation: A. I. Bondal, M. M. Kapranov, “Representable functors, Serre functors, and mutations”, Izv. Akad. Nauk SSSR Ser. Mat., 53:6 (1989), 1183–1205; Math. USSR-Izv., 35:3 (1990), 519–541

Citation in format AMSBIB
\Bibitem{BonKap89}
\by A.~I.~Bondal, M.~M.~Kapranov
\paper Representable functors, Serre functors, and mutations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 6
\pages 1183--1205
\mathnet{http://mi.mathnet.ru/izv1153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1039961}
\zmath{https://zbmath.org/?q=an:0703.14011}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 3
\pages 519--541
\crossref{https://doi.org/10.1070/IM1990v035n03ABEH000716}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989EX34700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956114317}


Linking options:
  • http://mi.mathnet.ru/eng/izv1153
  • http://mi.mathnet.ru/eng/izv/v53/i6/p1183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fonarev A., “On the Bounded Derived Category of Igr(3,7)”, Transform. Groups  crossref  isi
    2. M. M. Kapranov, “Mutations and serre functors on constructive bundles”, Funct. Anal. Appl., 24:2 (1990), 155–156  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Bondal, M. M. Kapranov, “Enhanced triangulated categories”, Math. USSR-Sb., 70:1 (1991), 93–107  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. D. O. Orlov, “Projective bundles, monoidal transformations, and derived categories of coherent sheaves”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 133–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. I. Bondal, A. E. Polishchuk, “Homological properties of associative algebras: the method of helices”, Russian Acad. Sci. Izv. Math., 42:2 (1994), 219–260  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. A. Kuleshov, D. O. Orlov, “Exceptional sheaves on del Pezzo surfaces”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 479–513  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Eric Zaslow, “Solitons and helices: The search for a math-physics bridge”, Comm Math Phys, 175:2 (1996), 337  crossref  mathscinet  zmath
    8. Valery A Lunts, “Coherent Sheaves on Configuration Schemes”, Journal of Algebra, 244:2 (2001), 379  crossref
    9. D. O. Orlov, “Derived categories of coherent sheaves and equivalences between them”, Russian Math. Surveys, 58:3 (2003), 511–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. A. I. Bondal, M. Van den Bergh, “Generators and representability of functors in commutative and noncommutative geometry”, Mosc. Math. J., 3:1 (2003), 1–36  mathnet  crossref  mathscinet  zmath  elib
    11. Sophie Térouanne, “Sur la catégorie pour G réductif fini”, Comptes Rendus Mathematique, 336:6 (2003), 483  crossref
    12. R. V. Bezrukavnikov, D. B. Kaledin, “McKay Equivalence for Symplectic Resolutions of Quotient Singularities”, Proc. Steklov Inst. Math., 246 (2004), 13–33  mathnet  mathscinet  zmath
    13. A. I. Bondal, “A symplectic groupoid of triangular bilinear forms and the braid group”, Izv. Math., 68:4 (2004), 659–708  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. A. L. Gorodentsev, S. A. Kuleshov, “Helix theory”, Mosc. Math. J., 4:2 (2004), 377–440  mathnet  crossref  mathscinet  zmath
    15. A. A. Beilinson, R. V. Bezrukavnikov, I. Mirković, “Tilting exercises”, Mosc. Math. J., 4:3 (2004), 547–557  mathnet  crossref  mathscinet  zmath
    16. Vladimir Drinfeld, “DG quotients of DG categories”, Journal of Algebra, 272:2 (2004), 643  crossref
    17. Meltzer H., “Exceptional Vector Bundles, Tilting Sheaves and Tilting Complexes for Weighted Projective Lines”, Mem. Am. Math. Soc., 171:808 (2004), III+  mathscinet  isi
    18. A. G. Kuznetsov, “Derived Categories of Cubic and $V_{14}$”, Proc. Steklov Inst. Math., 246 (2004), 171–194  mathnet  mathscinet  zmath
    19. Neeman A., “A Survey of Well Generated Triangulated Categories”, Representations of Algebras and Related Topics, Fields Institute Communications, 45, eds. Buchweitz R., Lenzing H., Amer Mathematical Soc, 2005, 307–329  mathscinet  zmath  isi
    20. A. G. Kuznetsov, “Hyperplane sections and derived categories”, Izv. Math., 70:3 (2006), 447–547  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    21. D. O. Orlov, “Triangulated categories of singularities and equivalences between Landau–Ginzburg models”, Sb. Math., 197:12 (2006), 1827–1840  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. Rouquier R., “Derived categories and birational geometry [according to Bondal, Orlov, Bridgeland, Kawamata...]”, Asterisque, 2006, no. 307, 283–307  isi  elib
    23. Kawamata Yu., “Derived categories of toric varieties”, Michigan Mathematical Journal, 54:3 (2006), 517–535  crossref  isi  elib
    24. Okada S., “On stability manifolds of Calabi-Yau surfaces”, International Mathematics Research Notices, 2006, 58743  isi  elib
    25. Georg Hein, “Raynaud’s vector bundles and base points of the generalized Theta divisor”, Math Z, 257:3 (2007), 597  crossref  mathscinet  zmath  isi
    26. Calin I Lazaroiu, “Graded D-branes and skew categories”, J High Energy Phys, 2007:8 (2007), 088  crossref  mathscinet
    27. Macri E., “Stability conditions on curves”, Mathematical Research Letters, 14:4 (2007), 657–672  isi
    28. Kuznetsov A., “Homological Projective Duality”, Publications Mathematiques de l'IHES, No 105, Publications Mathematiques de l IHES, 105, Springer-Verlag Berlin, 2007, 157–220  crossref  isi
    29. Osamu Iyama, Yuji Yoshino, “Mutation in triangulated categories and rigid Cohen–Macaulay modules”, Invent math, 172:1 (2008), 117  crossref  mathscinet  zmath  adsnasa  isi
    30. Kuznetsov A., “Derived categories of quadric fibrations and intersections of quadrics”, Advances in Mathematics, 218:5 (2008), 1340–1369  crossref  isi  elib
    31. Kuznetsov A., “Lefschetz decompositions and categorical resolutions of singularities”, Selecta Mathematica-New Series, 13:4 (2008), 661–696  crossref  isi  elib
    32. Donagi R., Pantev T., “Torus fibrations, gerbes, and duality”, Memoirs of the American Mathematical Society, 193:901 (2008), 1–+  isi
    33. A. G. Kuznetsov, “Derived Categories of Fano Threefolds”, Proc. Steklov Inst. Math., 264 (2009), 110–122  mathnet  crossref  mathscinet  isi  elib  elib
    34. Marcello Bernardara, “A semiorthogonal decomposition for Brauer-Severi schemes”, Math Nachr, 282:10 (2009), 1406  crossref  isi
    35. Kuznetsov, A, “Symplectic structures on moduli spaces of sheaves via the Atiyah class”, Journal of Geometry and Physics, 59:7 (2009), 843  crossref  isi  elib
    36. Bridgeland T., Stern D., “Helices on del Pezzo surfaces and tilting Calabi-Yau algebras”, Advances in Mathematics, 224:4 (2010), 1672–1716  crossref  isi
    37. Leonid Positselski, “Mixed Artin–Tate motives with finite coefficients”, Mosc. Math. J., 11:2 (2011), 317–402  mathnet  crossref  mathscinet
    38. Tokuji Araya, “Exceptional Sequences over Path Algebras of Type A n and Non-Crossing Spanning Trees”, Algebr Represent Theor, 2011  crossref
    39. Alexandr Usnich, “Action of the Cremona group on a noncommutative ring”, Advances in Mathematics, 2011  crossref
    40. Apostolos Beligiannis, “On algebras of finite Cohen–Macaulay type”, Advances in Mathematics, 226:2 (2011), 1973  crossref
    41. S. O. Ivanov, “Selfinjective algebras of stable Calabi–Yau dimension three”, J. Math. Sci. (N. Y.), 188:5 (2013), 601–620  mathnet  crossref  mathscinet
    42. D. Kaledin, “Derived Mackey functors”, Mosc. Math. J., 11:4 (2011), 723–803  mathnet  crossref  mathscinet
    43. Kuznetsov A., “Base change for semiorthogonal decompositions”, Compos Math, 147:3 (2011), 852–876  crossref  isi
    44. V. A. Lunts, “Categorical Resolutions, Poset Schemes, and Du Bois Singularities”, International Mathematics Research Notices, 2011  crossref
    45. Alexander Kuznetsov, “Instanton bundles on Fano threefolds”, centr.eur.j.math, 2012  crossref
    46. S. O. Ivanov, “The stable Calabi–Yau dimension of preprojective algebras of type $\mathbf L_n$”, St. Petersburg Math. J., 24:3 (2013), 475–484  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    47. José A. de la Peña, “On the coefficients of the Coxeter polynomial of an accessible algebra”, Journal of Algebra, 372 (2012), 149  crossref
    48. Bernardara M., Bolognesi M., “Categorical Representability and Intermediate Jacobians of Fano Threefolds”, Derived Categories in Algebraic Geometry - Tokyo 2011, EMS Ser. Congr. Rep., ed. Kawamata Y., Eur. Math. Soc., 2012, 1–25  isi
    49. Canonaco A., Stellari P., “Fourier-Mukai Functors: a Survey”, Derived Categories in Algebraic Geometry - Tokyo 2011, EMS Ser. Congr. Rep., ed. Kawamata Y., Eur. Math. Soc., 2012, 27–60  isi
    50. Daniel Chan, Adam Nyman, “Non-commutative Mori contractions and -bundles”, Advances in Mathematics, 245 (2013), 327  crossref
    51. José A. Peña, “Algebras Whose Coxeter Polynomials are Products of Cyclotomic Polynomials”, Algebr Represent Theor, 2013  crossref
    52. A. Fonarev, “Minimal Lefschetz decompositions of the derived categories for Grassmannians”, Izv. Math., 77:5 (2013), 1044–1065  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    53. Marcello Bernardara, Michele Bolognesi, “Derived categories and rationality of conic bundles”, Compositio Math, 2013, 1  crossref
    54. Alexeev V., Orlov D., “Derived Categories of Burniat Surfaces and Exceptional Collections”, Math. Ann., 357:2 (2013), 743–759  crossref  isi
    55. Galkin S., Shinder E., “Exceptional Collections of Line Bundles on the Beauville Surface”, Adv. Math., 244 (2013), 1033–1050  crossref  isi
    56. Martin Herschend, Osamu Iyama, Steffen Oppermann, “n-representation infinite algebras”, Advances in Mathematics, 252 (2014), 292  crossref
    57. Colin Ingalls, Alexander Kuznetsov, “On nodal Enriques surfaces and quartic double solids”, Math. Ann, 2014  crossref
    58. Auel A., Bernardara M., Bolognesi M., “Fibrations in Complete Intersections of Quadrics, Clifford Algebras, Derived Categories, and Rationality Problems”, J. Math. Pures Appl., 102:1 (2014), 249–291  crossref  isi
    59. José A. de la Peña, “On the Mahler measure of the Coxeter polynomial of an algebra”, Advances in Mathematics, 270 (2015), 375  crossref
    60. Panyue Zhou, Jinde Xu, Baiyu Ouyang, “Torsion Pairs in Stable Categories”, Communications in Algebra, 43:8 (2015), 3498  crossref
    61. Galkin S. Katzarkov L. Mellit A. Shinder E., “Derived Categories of Keum'S Fake Projective Planes”, Adv. Math., 278 (2015), 238–253  crossref  isi
    62. Okawa Sh., Uehara H., “Exceptional Sheaves on the Hirzebruch Surface _{2}”, Int. Math. Res. Notices, 2015, no. 23, 12781–12803  crossref  mathscinet  zmath  isi  scopus
    63. Kuznetsov A., Polishchuk A., “Exceptional collections on isotropic Grassmannians”, J. Eur. Math. Soc., 18:3 (2016), 507–574  crossref  mathscinet  zmath  isi  elib  scopus
    64. Bernardara M., Bolognesi M., Faenzi D., “Homological projective duality for determinantal varieties”, Adv. Math., 296 (2016), 181–209  crossref  mathscinet  zmath  isi  elib  scopus
    65. Shiraishi Yu., Takahashi A., Wada K., “On Weyl groups and Artin groups associated to orbifold projective lines”, J. Algebra, 453 (2016), 249–290  crossref  mathscinet  zmath  isi  elib  scopus
    66. Kuznetsov A., “Derived Categories View on Rationality Problems”, Rationality Problems in Algebraic Geometry, Lect. Notes Math., Lecture Notes in Mathematics, 2172, eds. Pardini R., Pirola G., Springer International Publishing Ag, 2016, 67–104  crossref  isi
    67. Auel A. Bernardara M., “Cycles, Derived Categories, and Rationality”, Surveys on Recent Developments in Algebraic Geometry, Proceedings of Symposia in Pure Mathematics, 95, ed. Coskun I. DeFernex T. Gibney A., Amer Mathematical Soc, 2017, 199–266  crossref  isi
    68. Bodzenta A. Bondal A., “Canonical Tilting Relative Generators”, Adv. Math., 323 (2018), 226–278  crossref  isi
    69. Auel A. Bernardara M., “Semiorthogonal Decompositions and Birational Geometry of Del Pezzo Surfaces Over Arbitrary Fields”, Proc. London Math. Soc., 117:1 (2018), 1–64  crossref  isi
    70. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    71. Kuznetsov A., Perry A., “Derived Categories of Gushel-Mukai Varieties”, Compos. Math., 154:7 (2018), 1362–1406  crossref  isi
    72. Liu W., Yang S., Yu X., “Classification of Full Exceptional Collections of Line Bundles on Three Blow-Ups of P-3”, J. Korean. Math. Soc., 56:2 (2019), 387–419  crossref  mathscinet  isi  scopus
    73. Sun Ch., “a Note on Equivariantization of Additive Categories and Triangulated Categories”, J. Algebra, 534 (2019), 483–530  crossref  isi
    74. Harder A., Katzarkov L., “Perverse Sheaves of Categories and Some Applications”, Adv. Math., 352 (2019), 1155–1205  crossref  isi
    75. Kuznetsov A., “Calabi-Yau and Fractional Calabi-Yau Categories”, J. Reine Angew. Math., 753 (2019), 239–267  crossref  isi
    76. Ballard M. Duncan A. McFaddin P., “on Derived Categories of Arithmetic Toric Varieties”, Ann. K-Theory, 4:2 (2019), 211–242  crossref  isi
    77. Stanley D. van Roosmalen A.-Ch., “T-Structures on Hereditary Categories”, Math. Z., 293:1-2 (2019), 731–766  crossref  isi
    78. Kuznetsov A., Smirnov M., “On Residual Categories For Grassmannians”, Proc. London Math. Soc., 120:5 (2020), 617–641  crossref  isi
    79. Sanda F., Shamoto Y., “An Analogue of Dubrovin'S Conjecture”, Ann. Inst. Fourier, 70:2 (2020), 621–682  isi
    80. Ito A., Miura M., Okawa Sh., Ueda K., “Derived Equivalence and Grothendieck Ring of Varieties: the Case of K3 Surfaces of Degree 12 and Abelian Varieties”, Sel. Math.-New Ser., 26:3 (2020), UNSP 38  crossref  isi
    81. Jerby Y., “On Landau-Ginzburg Systems, Co-Tropical Geometry, and <Mml:Msup>Db</Mml:Msup>(X) of Various Toric Fano Manifolds”, J. Math. Phys., 61:6 (2020)  crossref  isi
    82. Hochenegger A. Meachan C., “Frobenius and Spherical Codomains and Neighbourhoods”, Doc. Math., 25 (2020), 483–525  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:2574
    Full text:1083
    References:88
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022